# SDR SWAA2016072254138

- Difficulty date: June 11, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C31356
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER MOVABLE NR 8 FLAP TRACK FAIRING CRACKED.  REPAIRED FLAP TRACK IAW SRM.
